# SDR IPXA2016110610297

- Difficulty date: November 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 52,576 hours, 17,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 330, CARGO DOOR EICAS MESSAGE DISPLAYED WITH AURAL WARNING ACCOMPLISHED AOM PROCEDURE AND RETURNED TO DEPARTURE.    PERFORMED BITE & HISTORY CHECK OF PSEU IAW FIM 32-09-03 FIG 103. HISTORY SHOWED S892, MAIN CARGO DOOR LOCKED SWITCH. SWITCH IS CLEAN AND WITHIN GAP SPECS OF.070-.130. REPLACED S892 DOOR LOCKED SWITCH IAW MM 52-71-09. OPS CHECKED GOOD.
